# SDR AALA20161122029

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 62,570 hours, 21,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTING IS INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-51-07. OPERATIONAL CHECKED NORMAL.
